# SDR SWIA201130052

- Difficulty date: October 12, 2011
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,644 hours, 46,080 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC BAY AROUND DOOR STRUCTURE CRACKED.  (C-CHECK)  REPLACED DAMAGED SECTION OF LEFT HYDRAULIC FRAME OPENING IN REFERENCE TO EMB-120 SRM.
